Показать сокращенную информацию

dc.contributor.authorZhangabergenova, N.S.
dc.contributor.authorTemirhanova, A.M.
dc.date.accessioned2024-12-18T06:04:08Z
dc.date.available2024-12-18T06:04:08Z
dc.date.issued2023
dc.identifier.issn2663-5011
dc.identifier.otherDOI 10.31489/2023M4/163-172
dc.identifier.urihttp://rep.enu.kz/handle/enu/20295
dc.language.isoenru
dc.publisherBulletin of the Karaganda University. Mathematics Seriesru
dc.relation.ispartofseriesNo. 4(112), 2023, pp. 163–172;
dc.subjectInequalityru
dc.subjectdiscrete Lebesgue spaceru
dc.subjectHardy-type operatorru
dc.subjectweightru
dc.subjectquasilinear operatorru
dc.subjectmatrix operatorru
dc.titleIterated discrete Hardy-type inequalities with three weights for a class of matrix operatorsru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию